Alert archive / New York / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 152, NWS Albany, NY

August 22, 2017Columbia County, New York; Berkshire County, Massachusetts

NWS Albany, NY issued this severe thunderstorm warning at Aug 22, 2017, 9:38 PM EDT for Columbia County, New York; Berkshire County, Massachusetts. It was in force for 67 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2017, 9:38 PM EDT (01:38 UTC)
Expired
Aug 22, 2017, 10:45 PM EDT
In force
67 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Berkshire County, MA, Columbia County, NY

What was reported inside it

TimeReportWhereRemark
Aug 22, 9:42 PM EDTTSTM WND DMG1 Sw Farnams, MALARGE TREE DOWN NEAR CAMP MOHAWK
Aug 22, 9:48 PM EDTTSTM WND DMGCarey Corner, MATREE ON WIRES ON SWAMP ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 22, 3:55 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 1.6 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2017-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 412 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2017-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
412 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1561 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
444 m²/s²
Significant tornado parameter
0.3
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

149 
WUUS51 KALY 230138
SVRALY
MAC003-NYC021-230245-
/O.NEW.KALY.SV.W.0152.170823T0138Z-170823T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
938 PM EDT TUE AUG 22 2017

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Berkshire County in western Massachusetts...
  Eastern Columbia County in east central New York...

* Until 1045 PM EDT

* At 938 PM EDT, severe thunderstorms were located along a line
  extending from near North Adams to near Austerlitz, moving east at
  45 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees, and power lines. 

* Severe thunderstorms will be near, 
  North Adams, Adams and Florida around 945 PM EDT. 
  Lee and Lenox around 1000 PM EDT. 
  Pittsfield around 1005 PM EDT. 
  Becket around 1010 PM EDT. 
  Hawley around 1030 PM EDT. 

Other locations impacted by these severe thunderstorms include North
Hancock, Cheshire Harbor, Glendale, North Hillsdale, Alander, Lenox
Dale, The Center At Lenox, Dalton, Adams Junction and Zylonite.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4239 7301 4238 7307 4231 7306 4229 7300
      4215 7303 4215 7307 4204 7306 4205 7352
      4203 7352 4201 7372 4202 7372 4251 7338
      4251 7335 4274 7321 4274 7304 4268 7302
      4266 7296 4265 7300 4265 7296 4263 7295
TIME...MOT...LOC 0138Z 252DEG 38KT 4272 7314 4230 7355 

HAIL...0.75IN
WIND...60MPH
 
$$

TAW
1 follow-up statement
863 
WWUS51 KALY 230229
SVSALY

Severe Weather Statement
National Weather Service Albany NY
1029 PM EDT TUE AUG 22 2017

NYC021-230239-
/O.CAN.KALY.SV.W.0152.000000T0000Z-170823T0245Z/
Columbia NY-
1029 PM EDT TUE AUG 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COLUMBIA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until midnight EDT for
northern Connecticut...and western Massachusetts.

LAT...LON 4239 7301 4238 7307 4231 7306 4229 7300
      4215 7303 4215 7307 4204 7306 4205 7342
      4208 7339 4209 7337 4211 7339 4250 7326
      4254 7323 4271 7312 4274 7304 4268 7302
      4266 7296 4265 7300 4265 7296 4263 7295
TIME...MOT...LOC 0229Z 281DEG 8KT 4254 7302 

$$

MAC003-230245-
/O.CON.KALY.SV.W.0152.000000T0000Z-170823T0245Z/
Berkshire MA-
1029 PM EDT TUE AUG 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR BERKSHIRE COUNTY...

At 1029 PM EDT, a severe thunderstorm was located over Savoy, or 11
miles southeast of North Adams, moving east at 10 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees, and power lines. 

This severe storm will be near...
  Hawley around 1045 PM EDT. 

Other locations impacted by this severe thunderstorm include Hairpin
Turn, Hartsville, Konkapot, Gomorrah, Soldiers Memorial Field,
Cheshire Harbor, Arnoldville, Montville, Mill River and Lenox Dale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4239 7301 4238 7307 4231 7306 4229 7300
      4215 7303 4215 7307 4204 7306 4205 7342
      4208 7339 4209 7337 4211 7339 4250 7326
      4254 7323 4271 7312 4274 7304 4268 7302
      4266 7296 4265 7300 4265 7296 4263 7295
TIME...MOT...LOC 0229Z 281DEG 8KT 4254 7302 

HAIL...0.75IN
WIND...60MPH
 
$$

TAW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 7:51 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Aug 22, 7:51 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Albany NY
751 PM EDT Tue Aug 22 2017

.SYNOPSIS...
Widespread thunderstorms will occur ahead of a cold front this
afternoon and evening. Some storms are expected to become severe
with damaging winds, torrential rainfall, and dangerous cloud-
to- ground lightning. The threat for showers and thunderstorms
will end tonight with the passage of the cold front. Much cooler
and drier air will move into the region tomorrow, with dry and
comfortable conditions expected for the rest of the week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Tornado Watch 461 remains in effect until 9PM for the
Adirondacks, Mohawk Valley, and Warren county...

     Severe Thunderstorm Watch 463 is in effect for much of
eastern New York and all of western New England...

As of 715 PM EDT, line of strong to severe storms with a few
discrete cells ahead of it continues its eastward trek across
the forecast area this evening. Strongest storms have exited the
Adirondacks but are now entering the Greater Capital District
and Catskill region, with damaging winds being the main threat.
Over the past few hours, there have been reports of trees and
power lines down along with a funnel cloud in southern Herkimer
county. There is also a secondary line associated with the cold
front just now entering western New York. Both lines of convection
will continue across the forecast area through the remainder of
the evening.

In terms of the forecast, updated pops based on radar trends as
well as freshened up the hourly temps. Temperatures across the
Adirondacks dropped into the 60s from the earlier convection.

Prev Disc...
Impressive convective line continues its march
eastward this afternoon and it now just entering the Adirondack
region. There are strong winds associated with this line, as
well as good potential for brief spin-ups and rotation along the
line. SPC's Tornado Watch 461 remains in effect until 9PM for
the Adirondacks, Mohawk Valley and Warren county. The remainder
of our area has just been put under a Severe Thunderstorm Watch
and is in effect through midnight tonight. Latest Hi-res CAMs
have a good handle on the current convection and march the
initial line through our area by midnight tonight. A secondary
line, associated with the surface cold front, is expected to
follow behind the initial line but shouldn't have much
instability to work with. Speaking of instability, the special
18z sounding we launched shows over 3K surface-based CAPE, 45
knots of 0-6km shear, mid-level lapse rates around 6 deg/km and
PWAT of 1.7 inches. Temperatures currently are in the upper 80s
with dewpoints in the lower 70s...a very juicy atmosphere for
severe weather. Storms are capable of producing heavy rainfall
as well which could result in localized flooding, especially for
urban and poor drainage areas. Although the fast flow aloft
should keep cells moving, the expected multiple rounds of
convection could result in some training, which may allow for
excessive rainfall in some areas. WPC has much of the area in a
slight risk for excessive rainfall today, so flash flooding
cannot be ruled out today.

Any remaining showers and convection should begin to wane after
midnight tonight with the passage of the cold front but
temperatures will remain fairly mild, in the upper 50s
(Adirondacks) to the upper 60s (Mid- Hudson Valley).

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Behind the front, cooler and less humid air will work into the
region. Mainly dry weather is expected through Wednesday,
although cannot totally rule out a lingering rain shower across
the Adirondacks or Mohawk Valley for later Wednesday into
Wednesday night, as the passing upper level trough picks up
some moisture off Lake Ontario and allows for a lake-enhanced
shower or two. Highs on Wednesday will reach the mid 70s to low
80s. Overnight lows will mainly be in the 50s, with some 40s
across the higher elevations. Sky cover will generally be partly
cloudy.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Extended period of fair weather with slightly below normal
temperatures.

Canadian high pressure at the surface will build in and shift
southward as it expands across the Great Lakes region and the
Northeast over the weekend into early next week. An upper level
trough will remain over region.

Short waves are expected to rotate through the trough on Thursday
and Friday. Some afternoon showers possible each day from sun's
heating and cold air/troughiness aloft, mainly over higher terrain.

Looking at temperatures around 5 degrees below normal with highs
generally in the mid 60s to upper 70s and lows in mid 40s to mid
50s. Cooler readings are expected across the higher terrain of the
western Adirondacks, eastern Catskills and southern Green Mountains
of Vermont.

In addition to the cooler temperatures, we will have low humidity
levels with dew points in the 40s and lower/mid 50s.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
Line of showers and some strong thunderstorms currently extends from
the Lake George area to KGFL southwest to the Catskills. We expect
this line to continue to move southeast this evening and bring
thunderstorms to all the TAF sites between 23/00Z and 23/05Z.
Some fog may develop after midnight with the moist ground and
rain cooled atmosphere. At this time, expecting only MVFR fog
as winds and drying behind the cold front should be strong
enough to keep dense fog from forming.

Frontal passage is expected between 06Z and 12Z Wednesday with
the winds shifting from southwest to the northwest behind the
front. Winds Wednesday will be mainly from the northwest at 5 to
15 kts.

Outlook...

Wednesday-Saturday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
Most areas should see a wetting rainfall this afternoon and
evening due to the passage of a pre-frontal trough and surface
cold frontal boundary. Southerly winds will be 15 to 20 mph
today with gusts up to 30 mph, and will switch to the west by
tonight at 5 to 15 mph.

Behind the front, cooler and less humid conditions will be in
place for the rest of the week. RH values look to fall to 45 to
55 percent on Wednesday afternoon with westerly winds of 10 to
20 mph.

&&

.HYDROLOGY...
A line of strong to severe thunderstorms will cross through the
area this afternoon and evening. Any thunderstorm will be
capable of producing locally heavy downpours and could lead to
isolated flash flooding. The locally heavy rainfall may also
result in minor flooding of urban, poor drainage and low lying
areas. Behind this frontal system, mainly dry weather is
expected for the rest of the week.

Basin average rainfall on Tuesday will generally be around a
half of an inch to an inch, although point totals may be
higher. This rainfall will only allow for minor rises on rivers
and streams. River and stream levels should quickly recede by
Wednesday and then remain steady for the rest of the week.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.EQUIPMENT...
The KENX radar will likely be down through at least Friday,
September 1st for the bull gear replacement. We are waiting for
a ROC maintenance team and parts to arrive to assist local
technicians with the repairs.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Severe Thunderstorm Watch until midnight EDT tonight for
     CTZ001-013.
NY...Severe Thunderstorm Watch until midnight EDT tonight for
     NYZ047-051>054-058>061-063>066.
     Tornado Watch until 9 PM EDT this evening for NYZ032-033-
     038>043-048>050-082>084.
MA...Severe Thunderstorm Watch until midnight EDT tonight for
     MAZ001-025.
VT...Severe Thunderstorm Watch until midnight EDT tonight for
     VTZ013>015.

&&

SYNOPSIS...SND/JVM
NEAR TERM...JVM
SHORT TERM...Frugis/JVM
LONG TERM...SND
AVIATION...SND
FIRE WEATHER...JVM
HYDROLOGY...JVM
EQUIPMENT...
Hazardous weather outlook, Aug 22, 9:36 PM EDT, 2 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
936 PM EDT Tue Aug 22 2017

NYZ032-033-038>043-048>050-082>084-231100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Western Schenectady-Eastern Schenectady-Southern Saratoga-
Northern Fulton-Southeast Warren-Southern Washington-
936 PM EDT Tue Aug 22 2017

This Hazardous Weather Outlook is for east central New York and
eastern New York.

.DAY ONE...Tonight.

There is a chance of additional thunderstorms overnight. Some
thunderstorms may produce heavy downpours, which may result in
minor flooding of urban, poor drainage and low lying areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ001-013-MAZ001-025-NYZ047-051>054-058>061-063>066-VTZ013>015-
231100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Schoharie-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Bennington-Western Windham-
Eastern Windham-
936 PM EDT Tue Aug 22 2017

...SEVERE THUNDERSTORM WATCH 463 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York and southern Vermont.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a slight risk for severe thunderstorms through midnight. In
addition, thunderstorms will produce heavy downpours, which may
result in isolated flash flooding and minor flooding of urban, poor
drainage and low lying areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to send reports of thunderstorm damage,
large hail and flooding to the National Weather Service in Albany,
NY.

In the hours before

Special weather statement, Aug 22, 9:00 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Albany NY
900 PM EDT TUE AUG 22 2017

NYZ084-VTZ013-014-230200-
Southern Washington-Western Windham-Bennington-
900 PM EDT TUE AUG 22 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BENNINGTON AND
NORTHWESTERN WINDHAM COUNTIES...

At 859 PM EDT, a strong thunderstorm was located near Manchester,
moving east at 25 mph.

Winds of 40 to 50 mph are possible with this storm.

This storm will be near...
  Dorset around 910 PM EDT.
  Manchester and Manchester Center around 915 PM EDT.
  Londonderry around 945 PM EDT.

Other locations impacted by this storm include Stratton Valley,
Beartown, Bondville, Rupert, Peru Town Center, Sunderland, Sandgate,
Stratton Acres, Rawsonville and Intervale.

LAT...LON 4308 7278 4307 7329 4332 7327 4330 7299
      4329 7299 4329 7298 4330 7297 4330 7282
      4326 7282 4325 7281
TIME...MOT...LOC 0059Z 264DEG 21KT 4319 7317

TAW
Local storm report, Aug 22, 9:16 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
916 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TSTM WND DMG     1 ESE SCOTIA            42.83N  73.95W
08/22/2017                   SCHENECTADY        NY   BROADCAST MEDIA

            DOWNED LARGE TREE BRANCH.

&&

EVENT NUMBER ALY1704083

CS
Local storm report, Aug 22, 9:31 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
931 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     1 NW BENNINGTON         42.88N  73.19W
08/22/2017                   BENNINGTON         VT   AMATEUR RADIO

            LARGE BRANCH DOWN ON PLEASANT STREET.

&&

EVENT NUMBER ALY1704084

CS
Special weather statement, Aug 22, 9:33 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Albany NY
933 PM EDT TUE AUG 22 2017

MAZ001-025-NYZ054-060-061-VTZ013-230215-
Northern Berkshire-Southern Berkshire-Eastern Columbia-Western
Columbia-Eastern Rensselaer-Bennington-
933 PM EDT TUE AUG 22 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BERKSHIRE...CENTRAL
COLUMBIA...SOUTHEASTERN RENSSELAER AND SOUTHWESTERN BENNINGTON
COUNTIES...

At 933 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Williamstown to near Austerlitz to near
Livingston. Movement was east at 30 mph.

Winds of 40 to 50 mph and pea size hail are possible with these
storms.

These storms will be near...
  Williamstown and Pownal around 940 PM EDT.
  North Adams around 945 PM EDT.
  Great Barrington, Adams and Housatonic around 950 PM EDT.
  Florida around 955 PM EDT.
  Lee around 1000 PM EDT.
  Monroe around 1005 PM EDT.

Other locations impacted by these storms include Ancramdale, North
Hancock, Cheshire Harbor, Glendale, North Hillsdale, Alander, Lenox
Dale, Harlemville, The Center At Lenox and Dalton.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4274 7302 4270 7302 4270 7295 4269 7295
      4269 7298 4267 7300 4266 7298 4267 7296
      4264 7295 4226 7320 4205 7347 4205 7352
      4200 7353 4199 7354 4208 7389 4229 7362
      4277 7328 4274 7293
TIME...MOT...LOC 0133Z 280DEG 26KT 4273 7323 4229 7351 4212 7372

TAW
Local storm report, Aug 22, 9:34 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
934 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     TSTM WND DMG     1 E PAPER MILL VILLAGE  42.91N  73.21W
08/22/2017                   BENNINGTON         VT   TRAINED SPOTTER

            MULTIPLE TREES DOWN.

&&

EVENT NUMBER ALY1704085

CS
Local storm report, Aug 22, 9:35 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
935 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND DMG     1 SE TIVOLI             42.05N  73.90W
08/22/2017                   DUTCHESS           NY   FACEBOOK

            TREE DOWN.

&&

EVENT NUMBER ALY1704086

CS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 8:02 PM EDTSpecial Weather StatementALYRensselaer, Schenectady58 min
Aug 22, 8:16 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Ulster44 min
Aug 22, 8:28 PM EDTSevere Thunderstorm WarningALYRensselaer, Saratoga, Washington62 min
Aug 22, 9:23 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster55 min
Aug 22, 9:33 PM EDTSpecial Weather StatementALYColumbia42 min
Aug 22, 10:20 PM EDTSpecial Weather StatementALYDutchess55 min
Aug 22, 11:00 PM EDTAreal Flood AdvisoryALYDutchess3 hr
Aug 22, 11:07 PM EDTAreal Flood AdvisoryALYColumbia, Rensselaer113 min
Aug 22, 9:59 PM EDTAreal Flood AdvisoryALYBerkshire2 hr
Aug 22, 10:13 PM EDTFlash Flood WarningALYBerkshire2 hr

Nearby

Severe Thunderstorm Warnings in New York, 2017Severe Thunderstorm Warnings in Massachusetts, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.